# SDR SWAA2021121344432

- Difficulty date: November 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION CHANNEL SUPPORT LOCATED BTW BS400 TO BS500D STR26L AT FWD CARGO COMPARTMENT ; 2021-525872 / [01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS400 TO BS500D STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND SRM 51-10-02 STEP 9 AND DWG # 143A7500 REV -. SEE INDIVIDUAL SING OFFS BELLOW.; [02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS400 TO BS500D STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND SRM 51-10-02 STEP 9 AND DWG # 143A7500 REV -. SEE INDIVIDUAL SING OFFS BELLOW.
